# SDR LR7A2010072000012

- Difficulty date: July 19, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 62,203 hours, 36,556 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 33911927
- Condition: Warped
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-9 CHECK PER JOB CARD HC5321 FOUND RAMP DOOR PEDESTAL FWD FAIRING WARPED AT RAMP STA 5-6, BL 15L/R, WL 146.  REPLACED FWD FAIRING ASSY IAW SMP583 CHAPTER 51-60 & 51-70.
